logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitlePoznámka o iracionálnych rovniciach s parametrom
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2016
Volume 45
Number 4
Pages 1-8
ISSN 1335-4981
Abstract
Irrational equations with a parameter belong to rather a difficult group of problems. This is underpinned by the fact that some solutions in literature are unfinished or even outright wrong. The aim of this article is, therefore, to present this topic in a simple and understandable way to students as well as their teachers.
Authors
Doboš, Jozef
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007